Starjournal Quotation Hennessy, Christopher , Zechner, Josef. 2011. A Theory of Debt Market Illiquidity and Leverage Cyclicality. Review of Financial Studies 24 S. 3369-3400.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Review of Financial Studies
Citation Index SSCI
WU Journalrating 2009 A+
Starjournal Y
Language English
Title A Theory of Debt Market Illiquidity and Leverage Cyclicality
Volume 24
Year 2011
Page from 3369
Page to 3400
DOI http://dx.doi.org/10.1093/rfs/hhr051

Associations

People
Zechner, Josef (Details)
External
Hennessy, Christopher (University of California at Berkeley, United States/USA)
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search